# SDR ABXA040166

- Difficulty date: April 26, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 58,210 hours, 62,453 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319508
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 LT CRACKED AT STA. 588. REPAIRED LONGERON 29 LT IAW DC-9 SRM 53-02 AND REA D953-49676MR.
